# SDR ASOA05457

- Difficulty date: May 22, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8978892
- Condition: Blown
- Location: Apu Bay
- Part time: 9,398 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, APPROXIMATELY 30 TO 40 SECONDS AFTER THE CREW STARTED THE CREW STARTED THE AUXILIARY POWER UNIT (APU), APU FIRE WARNING AND APU FAULT CAUTION MESSAGES WERE RECEIVED.  THE QRH WAS COMPLIED WITH AND THE FIRE WARNING MESSAGE EXTINGUISHED BEFORE THE FO PUSHED THE APU FIRE SWITCH.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE CLEARED THE DEFERRAL (DML NR 66488) BY REMOVING AND REPLACING THE APU FIRE BOTTLE AND FIRE BOTTLE CARTRIDGE.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
